# SDR AMTA200700051

- Difficulty date: February 1, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN DUE TO LOW OIL QTY APPROX 2 HOURS IN TO FLIGHT.  INSPECTED APU OIL FILLER CAP, ALL LINES AND TAIL PIPE FOR SIGNS OF LEAK AND NO LEAKS WERE FOUND.  RAN APU FOR 4 HOURS AND NO LEAKS WERE NOTED.  PERFORMED BITE AND NO FAULTS FOUND.  (M)
